|
Issue |
Title |
|
Vol 8 |
(\alpha; \beta)-monotone variational inequalities over arbitrary product sets |
Abstract
PDF
|
Ardashir karamian |
|
Vol 16 |
$\alpha-$prime ideals |
Abstract
PDF
|
Ismael Akray, Haval Mohammed Salih |
|
Vol 16 |
\beta-type and generalized \beta-\gamma -type multi-valued contractive mappings in a Menger PbM-space |
Abstract
PDF
|
Ehsan Lotfali Ghasab, Hamid Majani, Ghasem Soleimani Rad |
|
Vol 16 |
$\delta (2)$-ideal Euclidean hypersurfaces of null $L_1$-2-type |
Abstract
PDF
|
Akram Mohammadpouri, Rahim Hosseinoughli |
|
Vol 16 |
$\sigma$-$C^*$-dynamics of $\mathcal{K}(H)$ |
Abstract
PDF
|
Maysam Mosadeq |
|
Vol 16 |
Φ-derivations and commutativity of rings and algebras |
Abstract
PDF
|
Amin Hosseini |
|
Vol 13 |
(φ,ψ)- biprojective Banach algebras |
Abstract
PDF
|
Zahra Ghorbani, Javad Baradaran |
|
Vol 18 |
An effective approach for solving nonlinear fractional initial value problems: The fractional Legendre-Picard iteration method |
Abstract
PDF
|
Soheyla Ansari, Mohammad Hossein Akrami |
|
Vol 12 |
Fixed point results for increasing mapping and the relationship between (relative) algebraic interior and topological interior |
Abstract
PDF
|
Ardeshir karamian, Rahmatollah Lashkaripour |
|
Vol 17 |
Linear Preserves of Logarithm Majorization |
Abstract
PDF
|
Ahmad Mohammadhasani, Mehdi Dehghanian, Yamin Sayyari |
|
Vol 15 |
Matricial Radius: A Relation of Numerical radius with Matricial Range |
Abstract
PDF
|
Mohsen Kian, Mahdi Dehghani, Mostafa Sattari |
|
Vol 16 |
Necessary Conditions in Generalized Semi-Infinite Optimization with Nondifferentiable Convex Data |
Abstract
PDF
|
Hamed Soroush |
|
Vol 17 |
Shadowing Relations with Structural and Topological Stability in Iterated Functions Systems |
Abstract
PDF
|
Fatemeh Rezaei, Mehdi Fatehi Nia |
|
Vol 16 |
Some notes on subspace convex-cyclicity |
Abstract
PDF
|
Meysam Asadipour |
|
Vol 16 |
The Lengths of Conjugate Type Vectors in a Finite Group and Their Applications |
Abstract
PDF
|
Kayvan Moradipour |
|
Vol 16 |
The product-type operators from the Besov spaces into $n$th weighted type spaces |
Abstract
PDF
|
Ebrahim Abbasi |
|
Vol 16 |
Evaluating Groups of Decision Making Units in the Data Envelopment Analysis based on Cooperative Games |
Abstract
PDF
|
Sanaz Asadi Rahmati, Reza Fallahnejad |
|
Vol 16 |
$\alpha$-prime hyperideals in a multiplicative hyperring |
Abstract
PDF
|
Mahdi Anbarloei |
|
Vol 3 (2008-2009) |
A Characterization for non-DCC Lattices |
Abstract
PDF
|
Mahboobeh Hosseinyazdi, Amin Ghanbarnezhad |
|
Vol 4 (2009-2010) |
A New Method for Solving Fuzzy DEA Models
by Trapeziodal Approximation |
Abstract
PDF
|
Mohsen Rostamy-Malkhalifeh, Masoud Sanei, Hilda Saleh |
|
Vol 6 |
A New Three-step Iterative Method for
Solving Nonlinear Equations |
Abstract
PDF
|
Mashallah Matin Far, Mohammad Aminzadeh, Sasan Asadpour |
|
Vol 4 (2009-2010) |
A Note on the Symmetric Hit Problem |
Abstract
PDF
|
Ali Sarbaz Janfada |
|
Vol 5 (2010-2011) |
A Sequence of Fourier Partial Sums not
Containing 2¼Q |
Abstract
PDF
|
Mohsen Taghavi |
|
Vol 4 (2009-2010) |
Admissible and Minimax Estimators of a Lower
Bounded Scale Parameter
of a Gamma Distribution under the Entropy
Loss Function |
Abstract
PDF
|
Mehrnaz Nasr Esfahani, Nader Nematollahi |
|
Vol 3 (2008-2009) |
An Application of Linear Algebra over Lattices |
Abstract
PDF
|
Mahboobeh Hosseinyazdi |
|
701 - 725 of 791 Items |
<< < 24 25 26 27 28 29 30 31 32 > >> |